# SDR IPXA09557622

- Difficulty date: October 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR SUPPORT IS CORRODED, BS 1055, LBL35 WL 208.  REMOVED, FABRICATED, AND INSTALLED FLOOR SUPPORT PER SRM 51-40-02-0G AND DWG 144N5005-3.
